Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10

Thread: clomid

  1. #1
    Tom's Avatar
    Tom
    Tom is offline Associate Member
    Join Date
    Sep 2001
    Location
    ?
    Posts
    278

    clomid

    ok ive been taking clomid for a week and at night if I move my eyes around I get all kinds of trails I feel like Im on acid is this normal and does it go away?

  2. #2
    JMD
    JMD is offline Associate Member
    Join Date
    May 2002
    Posts
    331
    lol whoa

  3. #3
    jowers is offline New Member
    Join Date
    Dec 2001
    Location
    Texas
    Posts
    9
    Is it ** clomid because sometimes he gets his shit mixed up

  4. #4
    Tom's Avatar
    Tom
    Tom is offline Associate Member
    Join Date
    Sep 2001
    Location
    ?
    Posts
    278
    it is ** clomid why is it bad stuff?

  5. #5
    jowers is offline New Member
    Join Date
    Dec 2001
    Location
    Texas
    Posts
    9
    I'm not saying his clomid is bad because I've tried it before. I'm just saying that I've read on other boards that sometimes he gets mixed up and ships out the wrong pills. You could have valium or something

  6. #6
    4plates's Avatar
    4plates is offline Banned
    Join Date
    Aug 2001
    Posts
    178
    clomid will fuck up your eyes bro,it is a normal side effect.
    if your in your first wk,id guess your taking 100 mg ed,are you splitting up the dose 2x day or all in 1 dose?
    split it up 2x day if your not already.

  7. #7
    dern180 is offline Member
    Join Date
    Feb 2002
    Location
    new york
    Posts
    534
    Is it better to split them up through the day or take it all at once?

  8. #8
    Tom's Avatar
    Tom
    Tom is offline Associate Member
    Join Date
    Sep 2001
    Location
    ?
    Posts
    278
    ill split it up I was just taking two in the morning. This is only a side effect and will go away right

  9. #9
    Nathan's Avatar
    Nathan is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    2,441
    Splite the dose up. This is gone over so many times and I must say in almost all situations, except possibly while bridging, one should always split up the dose to obtain the most even blood levels possible. You're body can only use so much of a compound at once.

  10. #10
    Ajax's Avatar
    Ajax is offline Senior Member
    Join Date
    Feb 2002
    Posts
    1,235
    Originally posted by jowers
    Is it ** clomid because sometimes he gets his shit mixed up
    If they had Jerry Garcia's head stamped on them and were neon-green, then you got some of the rare ** LSD...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •